All males and females have both estrogen and testosterone in their body. The balance is what matters. Males have much more testosterone than estrogen, and females have much more estrogen than testosterone.
If someone gets low on the hormone associated with their gender, the other hormone remaining in their system will have an open field to cause various physical results. The estrogen would not be stronger than average in his body but might have a breast-building effect without testosterone in high enough amounts to counteract it. Either that, or the child is genetically female in the first place. But if he thinks he is a male and acts like a male, it's probably just the imbalance (too low of testosterone vs. normal amounts of estrogen for a male to have) that is doing it. Has the doctor prescribed a testosterone supplement?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.